MathSciNet Relay Station
MathSciNet bibliographic data
MR1616968 (99a:35182) 35L70 (35G20)
Haraux, A.; Jendoubi, M. A. Convergence of solutions of second-order gradient-like systems with analytic nonlinearities. J. Differential Equations 144 (1998), no. 2, 313–320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement